Back to Search Start Over

Two component permeation through thin zeolite MFI membranes

Authors :
Keizer, K.
Burggraaf, A. J.
Vroon, Z. A. E. P.
Verweij, H.
Source :
Journal of Membrane Science; 1998, Vol. 147 Issue: 2 p159-172, 14p
Publication Year :
1998

Details

Language :
English
ISSN :
03767388
Volume :
147
Issue :
2
Database :
Supplemental Index
Journal :
Journal of Membrane Science
Publication Type :
Periodical
Accession number :
ejs3213264
Full Text :
https://doi.org/10.1016/S0376-7388(98)00133-1